Soft pions in large boxes

Research output: Contribution to journalArticle

59 Scopus citations

Abstract

In this paper we deal with the linear O(N) σ-model in four dimensions in the broken phase. It is argued that the zero-momentum two-point function in a finite box obeys a soft-pion finite-size theorem which holds if the boundary conditions are periodic. The theorem's validity depends only on the structure of the would-be massless sector of the model.

Original languageEnglish (US)
Pages (from-to)180-196
Number of pages17
JournalNuclear Physics, Section B
Volume300
Issue numberC
DOIs
StatePublished - 1988

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Soft pions in large boxes'. Together they form a unique fingerprint.

Cite this